# SDR HALA0600603

- Difficulty date: August 21, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,528 hours, 15,013 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Part number: 2605477
- Part serial: D00301
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE SQUIB WILL NOT TEST.  REPLACED TEST PANEL PER AMM RT OVERWING SQUIB TEST NORMAL.
